Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 91, NWS Albany, NY

July 12, 2017Hamilton County, Herkimer County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 12, 2017, 10:48 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2017, 10:48 PM EDT (02:48 UTC)
Expired
Jul 12, 2017, 11:45 PM EDT
In force
57 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Hamilton County, NY, Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 78 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 11:30 PM EDTTSTM WND DMG1 Wsw Piseco, NYONE TREE DOWN ON COUNTY ROUTE 24.
Jul 12, 11:30 PM EDTTSTM WND DMG1 Wsw Piseco, NYTWO TREES DOWN ON COUNTY ROUTE 24

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2017-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2017-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1315 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

854 
WUUS51 KALY 130248
SVRALY
NYC041-043-130345-
/O.NEW.KALY.SV.W.0091.170713T0248Z-170713T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
1048 PM EDT WED JUL 12 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southwestern Hamilton County in eastern New York...
  Central Herkimer County in eastern New York...

* Until 1145 PM EDT

* At 1047 PM EDT, a severe thunderstorm was located 8 miles north of
  Northwood, or 15 miles east of Boonville, moving east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees, and power lines. 

* This severe thunderstorm will remain over mainly rural areas of 
  southwestern Hamilton and central Herkimer Counties, including the 
  following locations: Arietta, Powley Place, Nobleboro, Atwell, 
  Wheelertown, Rudeston, Clockmill Corners, Averys Place, Herkimer 
  Landing and Mountain Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4356 7509 4349 7445 4332 7444 4323 7446
      4337 7508 4352 7510
TIME...MOT...LOC 0247Z 282DEG 28KT 4346 7502 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BGM
3 follow-up statements
819 
WWUS51 KALY 130320
SVSALY

Severe Weather Statement
National Weather Service Albany NY
1120 PM EDT WED JUL 12 2017

NYC043-130330-
/O.CAN.KALY.SV.W.0091.000000T0000Z-170713T0345Z/
Herkimer NY-
1120 PM EDT WED JUL 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HERKIMER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4349 7477 4353 7478 4349 7445 4332 7444
      4323 7446 4329 7474 4334 7487
TIME...MOT...LOC 0320Z 282DEG 28KT 4341 7467 

$$

NYC041-130345-
/O.CON.KALY.SV.W.0091.000000T0000Z-170713T0345Z/
Hamilton NY-
1120 PM EDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHWESTERN HAMILTON COUNTY...

At 1120 PM EDT, a severe thunderstorm was located 13 miles west of
Lake Pleasant, or 18 miles southwest of Speculator, moving east at 30
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees, and power lines. 

Locations impacted include...
Arietta, Mountain Home, Shaker Place, Powley Place, Piseco, Rudeston,
Clockmill Corners, Morehouseville, Averys Place, Hoffmeister and
Higgins Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Albany.

&&

LAT...LON 4349 7477 4353 7478 4349 7445 4332 7444
      4323 7446 4329 7474 4334 7487
TIME...MOT...LOC 0320Z 282DEG 28KT 4341 7467 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BGM
718 
WWUS51 KALY 130332
SVSALY

Severe Weather Statement
National Weather Service Albany NY
1132 PM EDT WED JUL 12 2017

NYC041-130345-
/O.CON.KALY.SV.W.0091.000000T0000Z-170713T0345Z/
Hamilton NY-
1132 PM EDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHWESTERN HAMILTON COUNTY...

At 1131 PM EDT, a severe thunderstorm was located 8 miles southwest
of Lake Pleasant, or 15 miles southwest of Speculator, moving east at
30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees, and power lines. 

Locations impacted include...
Arietta, Mountain Home, Shaker Place, Powley Place, Piseco, Rudeston,
Clockmill Corners, Morehouseville, Averys Place, Hoffmeister and
Higgins Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Albany.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4342 7474 4353 7478 4349 7445 4332 7444
      4323 7446 4329 7474 4334 7487
TIME...MOT...LOC 0331Z 282DEG 28KT 4339 7454 

HAIL...<.75IN
WIND...60MPH
 
$$

BGM
784 
WWUS51 KALY 130346
SVSALY

Severe Weather Statement
National Weather Service Albany NY
1146 PM EDT WED JUL 12 2017

NYC041-130355-
/O.EXP.KALY.SV.W.0091.000000T0000Z-170713T0345Z/
Hamilton NY-
1146 PM EDT WED JUL 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HAMILTON COUNTY
HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.  However gusty
winds are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
southeast Hamilton County until 1245 AM.

LAT...LON 4342 7474 4353 7478 4349 7445 4332 7444
      4323 7446 4329 7474 4334 7487
TIME...MOT...LOC 0345Z 282DEG 28KT 4337 7441 

$$

BGM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 10:37 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 12, 10:37 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1037 PM EDT Wed Jul 12 2017

.SYNOPSIS...
A frontal boundary will remain nearly stationary, wavering
southward tonight into Thursday, then slightly northward by
Friday. This boundary will provide the focus for several rounds
of showers and thunderstorms through the end of the work week.
Warm and humid conditions through Thursday, will give way to
cooler conditions on Friday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As of 1030 PM EDT...Mid level jet max and short wave trough was
moving across eastern NY. This has resulted in an area of
convection along a diffuse frontal zone north of I90. Mesoscale
models not much help either as these zonal flows are always a
challenge from a numerical standpoint. So through the overnight
the best chance for additional convection will be across the
northern half of the region. As PWATs are over 1.5" per the 00Z
soundings from here at BUF, still the threat for localized heavy
rainfall. Otherwise a muggy night for most of the region as
dewpoints were well into the 60s to near 70F. Of note, dewpoints
across northern NY were into the 50s with some 40s with a very
light northerly wind (more like light and variable).

Prev Disc...
We will have to watch for how the convection across
central/western NY evolves as it moves eastward into our area
later this evening and overnight. Hi-res CAMs showing a variety
of solutions in the zonal flow aloft, with the HRRR most
aggressive with an area of widespread convection moving through,
and the 3km NAM much less so with very little activity across
the southern half to two-thirds of the area. Will opt somewhere
in between, since there is an area of scattered convection
across the I-81 corridor, with a larger cluster of showers and
storm over central Lake Ontario. Will mention likely pops for
areas west of the Hudson Valley before 2 AM, the spreading south
and east from from the Capital District into western New
England from 2 AM to 6 AM.

High freezing levels and warm rain processes contributing to
torrential rain within the convection. Main threats continue to
be heavy rainfall and lightning, with PWATs over 1.50 inches and
surface dewpoints in the upper 60s to lower 70s.
Much of the rainfall overnight may set up to the north of areas
that received rainfall earlier. However, if these areas of
rainfall overlap, an additional flash flood watch may be needed
later on, mainly near the Mohawk Valley. It will remain warm and
muggy tonight, as the main cold front will still be positioned
generally north of the area, although the front should settle
south into the Adirondacks and Lake George area tonight.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
More showers and thunderstorms are expected for Thursday, as
the aforementioned cold front pushes southeastward across
central/southern part of the region. The front will impinge on
the warm/moist air mass in place with PWATs continuing to be
anomalously high around +1 to +2 STDEV. Once again, SBCAPE
values will be around 1000-2000 J/Kg across areas mainly south
of Albany. 0-6 km shear forecast to be around 25-30 kt, so
multicell clusters will likely be the main convective mode.
Similar to today, the main threats should be locally heavy
rainfall and lightning, although isolated strong gusty winds
will also be possible across southern areas. There continue to
be Marginal Risk for severe storms there. Local flooding of
urban/poor drainage locations may occur again, with isolated
flash flooding. Areas that receive heavy rainfall today/tonight
will be most susceptible for flash flooding on Thursday. It will
continue to be very warm and muggy ahead of the front with
lower to mid 80s for highs from Albany south, but cooler 70s
north and west.

The front is expected to actually move through the entire area
Thursday evening, but will then stall just to our south late
Thursday night, with waves of low pressure rippling along the
boundary. So will continue to mention high chance to likely pops
for additional showers and thunderstorms. Highest pops across
the southern half of the area, closest to the boundary.

Despite being on the cool side of the front on Friday, the
boundary will start to slowly lift northward with continued
waves of low pressure along the front. This will result in yet
more showers for Friday. Will continue to mention chance of
thunderstorms as well, due to forecast elevated instability
despite stable low levels. Depending on where convective
elements develop, the threat for locally heavy rainfall may
persist on Friday. There is uncertainty with QPF for Friday,
which will depend on the eventual movement/position of the
front. Highs will only be in the 60s to lower 70s with plenty of
clouds around. Showers and storms could persist well into
Friday evening, before decreasing overnight as low pressure
finally moves east of the area.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The long term period continues to look rather unsettled.

Saturday and Saturday night...Lingering showers Saturday
morning and early afternoon will give to a brief drying trend
late Saturday afternoon and Saturday night as a ridge of high
pressure briefly builds into the region.

Sunday through Tuesday...More unsettled weather is expected as
a cold front drops southeast out of eastern Canada and moves
through our region with a wave of low pressure on the leading
edge of the frontal boundary. This boundary may stall just to
our south keeping chances of showers in the forecast through
Tuesday. There will also be a chance of thunderstorms Sunday
through Tuesday mainly during the afternoon and early evening
hours.

Wednesday...GFS and ECMWF both suggesting a brief surface high
pressure and dry conditions on Wednesday but with precipitation
surrounding us to the north and South, it is tough to say if
there will be some lingering showers or not, so going with
slight chance as of now.

Temperatures throughout the period will be seasonable with
highs in the upper 60s to mid 80s Saturday and Sunday and mid
70s to upper 80s Monday through Wednesday, overnight lows are
expected to be in the mid 50s to upper 60s. Precipitation for
the period looks to be well above normal with an inch or more of
rain possible in many areas for the period of Saturday through
Wednesday.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Quasi-stationary frontal zone with waves of convection will
continue to move across the region. Timing remains quite a
challenge as vicinity showers along with vicinity of
thunderstorms were used in the TAFs. Flight categories will also
be quite as challenging as we will retain VFR into early evening
then trend toward MVFR tonight. Due to high low level moisture
in place, potential for IFR conditions with respect to CIGS
could be realized, as the best potential will be for KPSF.

Winds will generally be light and variable less than 10kts
outside of any convection. A light westerly wind evolves through
Thursday.

Outlook...

Thursday Night: Moderate Operational Impact. Likely SHRA...TSRA.
Friday: High Operational Impact. Likely SHRA...TSRA.
Friday Night: Moderate Operational Impact. Likely SHRA...TSRA.
Saturday: Moderate Operational Impact. Chance of SHRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Chance of SHRA...TSRA.
Sunday Night: Low Operational Impact. Chance of SHRA...TSRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
A frontal boundary will remain nearly stationary wavering
across the region through Friday. This boundary will provide the
focus for several rounds of showers and thunderstorms through
the end of the work week. Warm and humid conditions through
Thursday, will give way to cooler conditions on Friday. Most
areas will see at least a few rounds of rainfall through Friday.

&&

.HYDROLOGY...
Tonight into Friday, periods of showers and thunderstorms will
continue along a frontal boundary oscillating through the area
in a very moist air mass. Repeated rounds of rainfall are
possible, leading to significant runoff in some locations. The
threat of convection with embedded heavy rainfall will remain
mainly north of I-90 tonight, expanding throughout the forecast
area by Thursday, as the front gradually pushes southward. Exact
locations of heaviest rainfall is still uncertain, especially
due to convective nature of the rainfall. The front will slowly
lift back northward on Friday, with additional showers and
thunderstorms.

Current forecast calls for basin average rainfall of 1 to 2
inches, but locally higher amounts are likely within any
persistent/repeated thunderstorms over the next few days. Main
stem river flooding is currently not expected, but we will
continue to monitor trends. Localized urban and poor drainage
flooding is possible, with isolated flash flooding as well.

Mainly drier weather is expected over the weekend, although
isolated to scattered showers and thunderstorms cannot be ruled
out.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Thompson/JPV
NEAR TERM...BGM/JPV
SHORT TERM...JPV
LONG TERM...Cebulko
AVIATION...SND/BGM
FIRE WEATHER...Thompson/JPV
HYDROLOGY...Thompson/JPV
Hazardous weather outlook, Jul 12, 7:14 PM EDT, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
714 PM EDT Wed Jul 12 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-131100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
714 PM EDT Wed Jul 12 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Tonight.

Another round of showers and thunderstorms is likely late this
evening into the overnight. Locally heavy rainfall is possible with
this activity. If confidence increases that the area of heavy
rainfall overlaps with rain from earlier today, an additional flash
flood would be needed.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Additional periods of showers and thunderstorms are likely Thursday
through Friday. There is the continued potential for heavy rainfall
and localized flooding of urban, poor drainage and low lying areas
with isolated flash flooding as well. There is a marginal risk for
severe thunderstorms on Thursday for areas south of Albany, and
Friday for much of eastern New York and western New England.

There is also a chance of thunderstorms Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 12, 5:12 PM EDT, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Albany NY
512 PM EDT WED JUL 12 2017

CTZ001-013-NYZ064>066-122145-
Northern Litchfield-Southern Litchfield-Eastern Dutchess-Western
Dutchess-Eastern Ulster-
512 PM EDT WED JUL 12 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LITCHFIELD...
SOUTHEASTERN ULSTER AND SOUTHERN DUTCHESS COUNTIES...

At 512 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Amenia to near Dover Plains to near
Modena. Movement was east at 35 mph.

Winds in excess of 30 mph are possible with these storms.

These storms will be near...
  Amenia, Sharon, Millbrook and Dover Plains around 515 PM EDT.
  Wingdale around 520 PM EDT.
  Kent, Highland, Cornwall Bridge and Gaylordsville around 525 PM
  EDT.
  Poughkeepsie, Marlboro and Fairview around 530 PM EDT.
  New Milford, Wappingers Falls, Myers Corner and Red Oaks Mill
  around 535 PM EDT.
  Fishkill and New Preston around 540 PM EDT.
  Thomaston, Litchfield, Hopewell Junction and Northwest Harwinton
  around 545 PM EDT.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4156 7397 4159 7396 4158 7403 4166 7425
      4169 7424 4178 7368 4191 7356 4182 7295
      4180 7302 4172 7300 4163 7309 4157 7347
      4165 7349 4167 7352 4156 7353 4151 7381
TIME...MOT...LOC 2112Z 288DEG 32KT 4183 7354 4176 7361 4168 7415

SND
Special weather statement, Jul 12, 7:53 PM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Albany NY
753 PM EDT WED JUL 12 2017

NYZ041-042-130045-
Northern Saratoga-Northern Warren-
753 PM EDT WED JUL 12 2017

...THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT WEST CENTRAL WARREN
AND NORTHWESTERN SARATOGA COUNTIES...

At 752 PM EDT, a cluster of thunderstorms was located 10 miles
northeast of Wells, or 16 miles southeast of Speculator, moving
northeast at 10 mph.

this storm will remain over mainly rural areas of northwestern
Northern Saratoga and southwestern Northern Warren Counties,
including the following locations: Garnet Lake, Stony Creek,
Harrisburg, Stony Creek Station, Knowelhurst and Bakertown.

Torrential rainfall occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4341 7385 4340 7388 4339 7388 4333 7415
      4355 7418 4363 7398
TIME...MOT...LOC 2352Z 245DEG 9KT 4346 7411

JPV
Special weather statement, Jul 12, 7:55 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Albany NY
755 PM EDT WED JUL 12 2017

NYZ041-083-130045-
Southeast Warren-Northern Saratoga-
755 PM EDT WED JUL 12 2017

...A THUNDERSTORM WITH HEAVY RAINFALL WILL AFFECT NORTHWESTERN
SARATOGA COUNTY...

At 754 PM EDT, a thunderstorm producing heavy rainfall was located
near Day Center, or 15 miles northwest of Saratoga Springs, moving
northeast at 10 mph.

This storm will be near...
  Corinth around 835 PM EDT.
  Lake Luzerne-Hadle around 840 PM EDT.

Other locations impacted by this storm include West Day,
Batchellerville, Fox Hill, Allentown, Randall Corner, Lake Luzerne,
South Corinth, Fourth Lake, Conklingville and Palmer.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4316 7408 4330 7410 4339 7384 4319 7378
TIME...MOT...LOC 2354Z 245DEG 9KT 4324 7397

JPV
Special weather statement, Jul 12, 8:50 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Albany NY
850 PM EDT WED JUL 12 2017

NYZ041>043-083-130145-
Northern Washington-Southeast Warren-Northern Saratoga-Northern
Warren-
850 PM EDT WED JUL 12 2017

...A THUNDERSTORM WITH HEAVY RAINFALL WILL AFFECT SOUTHEASTERN
WARREN AND NORTHEASTERN SARATOGA COUNTIES...

At 849 PM EDT, a thunderstorm producing heavy rainfall was located
over Lake Luzerne Campground, or 8 miles southwest of Lake George
Village, moving east at 10 mph.

This storm will be near...
  Lake Luzerne Campground around 855 PM EDT.
  Lake George Village around 925 PM EDT.
  Glens Falls North and West Glens Falls around 935 PM EDT.
  Glens Falls around 940 PM EDT.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4341 7360 4341 7362 4338 7361 4326 7363
      4321 7396 4340 7396 4350 7358
TIME...MOT...LOC 0049Z 265DEG 10KT 4335 7385

JPV
Special weather statement, Jul 12, 10:40 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Albany NY
1040 PM EDT WED JUL 12 2017

NYZ032-033-038-130345-
Northern Herkimer-Hamilton-Southern Herkimer-
1040 PM EDT WED JUL 12 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...

At 1039 PM EDT, a strong thunderstorm was located near Forestport, or
12 miles east of Boonville, moving east at 35 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will remain over mainly rural areas of southern Northern
Herkimer...southwestern Hamilton and northern Southern Herkimer
Counties, including the following locations: Nobleboro, Clockmill
Corners, Minnehaha, First Lake, Russia, Shaker Place, Piseco, Wolf
Lake Landing, Wilmurt Corners and Morehouseville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4330 7514 4330 7512 4333 7508 4350 7510
      4371 7511 4364 7445 4326 7453 4326 7463
      4329 7471 4320 7470 4322 7508 4324 7507
      4323 7510 4325 7513 4325 7515
TIME...MOT...LOC 0239Z 272DEG 32KT 4347 7508

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:14 PM EDTAreal Flood AdvisoryALYWarren2 hr
Jul 12, 8:50 PM EDTSpecial Weather StatementALYWarren55 min
Jul 12, 9:22 PM EDTAreal Flood AdvisoryALYSaratoga, Warren113 min
Jul 12, 10:40 PM EDTSpecial Weather StatementALYHerkimer65 min
Jul 12, 11:02 PM EDTTornado WarningALYHamilton, Herkimer26 min
Jul 12, 11:39 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren47 min
Jul 13, 12:28 AM EDTSpecial Weather StatementALYSaratoga, Washington47 min
Jul 13, 2:11 AM EDTSpecial Weather StatementALYFulton64 min
Jul 13, 5:13 AM EDTSpecial Weather StatementALYSchoharie32 min
Jul 13, 10:43 AM EDTFlash Flood WatchALYAlbany, Columbia, Dutchess, Fulton, Greene, Herkimer and 6 more6 hr
Jul 13, 1:34 PM EDTSpecial Weather StatementALYColumbia41 min
Jul 13, 1:39 PM EDTSevere Thunderstorm WarningALYColumbia66 min
Jul 13, 1:44 PM EDTSpecial Weather StatementALYGreene46 min
Jul 13, 2:24 PM EDTSevere Thunderstorm WarningALYColumbia66 min
Jul 13, 2:25 PM EDTAreal Flood AdvisoryALYColumbia3 hr
Jul 13, 3:13 PM EDTSpecial Weather StatementALYDutchess47 min
Jul 13, 3:17 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster58 min
Jul 13, 3:53 PM EDTSpecial Weather StatementALYPutnam37 min
Jul 13, 3:58 PM EDTSevere Thunderstorm WarningALYDutchess62 min
Jul 13, 3:59 PM EDTSpecial Weather StatementALYPutnam31 min

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.